Rocky Mountain Journal of Mathematics

Affine-periodic solutions for nonlinear differential equations

Chuanbiao Wang, Xue Yang, and Yong Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The existence of affine-periodic solutions is studied. These types of solutions may be periodic, harmonic or even quasi-periodic. Mainly, via the topological degree theory, a general existence theorem is proved, which asserts the existence of affine-periodic solutions, extending some classical results. The theorem is applied to establish the Lyapunov function type theorem and the invariant region principle relative to affine-periodic solutions.

Article information

Source
Rocky Mountain J. Math., Volume 46, Number 5 (2016), 1717-1737.

Dates
First available in Project Euclid: 7 December 2016

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1481101233

Digital Object Identifier
doi:10.1216/RMJ-2016-46-5-1717

Mathematical Reviews number (MathSciNet)
MR3580808

Zentralblatt MATH identifier
1370.34067

Subjects
Primary: 34C25: Periodic solutions 34C27: Almost and pseudo-almost periodic solutions 47H11: Degree theory [See also 55M25, 58C30]

Keywords
Affine-periodic solution Lyapunov function topological degree invariant region principle

Citation

Wang, Chuanbiao; Yang, Xue; Li, Yong. Affine-periodic solutions for nonlinear differential equations. Rocky Mountain J. Math. 46 (2016), no. 5, 1717--1737. doi:10.1216/RMJ-2016-46-5-1717. https://projecteuclid.org/euclid.rmjm/1481101233


Export citation

References

  • Y. Chen, J.J. Nieto and D. O'Regan, Anti-periodic solutions for evolution equations associated with maximal monotone mappings, Appl. Math. Lett. 24 (2011), 302–307.
  • Y. Chen, D. O'Regan and Ravi P. Agarwal, Anti-periodic solutions for semilinear evolution equations in Banach spaces, Appl. Math. Comp. 38 (2012), 63–70.
  • N. Dilan and M. Fečkan, On symmetric and periodic solutions of parametric weakly nonlinear ODE with time-reversal symmetries, Bull. Belgian Math. Soc. 18 (2011), 896–923.
  • L.H. Erbe, W. Krawcewicz and J. Wu, Leray-Schauder degree for semilinear Fredholm maps and periodic boundary value problems of neutral equations, Nonlin. Anal. 15 (1990), 747–764.
  • ––––, A composite coincidence degree with applications to boundary value problems of neutral equations, Trans. Amer. Math. Soc. 335 (1993), 459–478.
  • J.K. Hale and J. Mawhin, Coincidence degree and periodic solutions of neutral equations, J. Diff. Eq. 15 (1974), 295–307.
  • T. Küpper, Y. Li and B. Zhang, Periodic solutions for dissipative-repulsive systems, Tohoku Math. J. 52 (2000), 321–329.
  • Y. Li and F. Huang, Levinson's problem on affine-periodic solutions, Adv. Nonlin. Stud. 15 (2014), 241–252.
  • R. de la Llave, A tutorial on KAM theory, in Pure mathematics on smooth ergodic theory and its applications, American Mathematical Society, Providence, RI, 2001.
  • J. Mawhin and R.E. Gaines, Coincidence degree and nonlinear differential equations, Springer-Verlag, Berlin, 1977.
  • H. Wang, X. Yang and Y. Li, Rotating-symmetric solutions for nonlinear systems with symmetry, Acta Math. Appl. Sin. 31 (2015), 307–312.
  • J. Wu, H. Xia and B. Zhang, Topological transversality and periodic solutions of neutral functional-differential equations, Proc. Roy. Soc. Edinb. 129 (1999), 199–220.
  • T. Yoshizawa, Stability theory and the existence of periodic solutions and almost periodic solutions, Springer-Verlag, New York, 1975.
  • Y. Zhang, X. Yang and Y. Li, Affine-periodic solutions for dissipative systems, Abs. Appl. Anal. 2013 (2013), article ID 157140, doi:10.1155/2013/157140.